See Alike in...

Alike App

Browser

PetiteQuartz

556d

Due to my meds I gained weight, I now weigh 200 pounds and I can't look myself in the mirror, My diet is clean and I work out every other day, I'm always moving due to my adhd, and my meds are like a Jenga tower. If they mess with them, I fall apart. I'm at a loss. what do I do.

    • David1212

      550d

      did you get to talk about it with your treating doctor? There are all kinds of drugs that don't have side effects of weight gain, some even have the option of losing weight. Maybe with the right combination of drugs, you will be able to lose weight and still maintain a balance in other aspects, this is a win-win situation.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion